# SDR SIMA20130707006

- Difficulty date: July 7, 2013
- Submitted: July 9, 2013
- Operation: Air carrier
- Aircraft: N906AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500894
- Aircraft time: 22,091 hours, 18,469 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: JE5
- Condition: Inoperative
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B, A

## Discrepancy

CREW REPORTED AT 8000 FT DURING CLIMB, RECEIVED A "BAGGAGE DOOR OPEN" ON EICAS MESSAGE.  DECLARED AN EMERGENCY AND RETURNED TO DEPARTURE.  ACFT LANDED WITHOUT INCIDENT.  ON THE RETURN FOR LANDING EICAS MESSAGE AND DOOR OPEN INDICATION  WENT AWAY AT 200 FT.  ACFT REMOVED FROM SERVICE.   R & R ACTUATOR LEVER ON CARGO DOOR SWITCH IAW AMM 52-76-01. OPS TESTED GOOD.  ACFT RETURNED TO SERVICE.
